On the solutions to a Liouville-type system involving singularity

Zhi You Chen, Jann Long Chern, Yong Li Tang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we consider a Liouville-type system with singularity in the plane. The existence and uniqueness of solutions to the Dirichlet problem are proved. In addition, the structure of solutions in terms of analogues of the so-called total curvature in geometry or total mass in physics will be offered as well.

Original languageEnglish
Pages (from-to)57-81
Number of pages25
JournalCalculus of Variations and Partial Differential Equations
Volume43
Issue number1-2
DOIs
Publication statusPublished - 2012 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this